Aspartamine

January 16, 2007 3:44am CST
I was wondering if there are any like minded health conscious people who are concerned about this product. Its in everything. Especially in the UK. All childrens medicines have been replaced with this artificial sweetener aspartamine labelled "sugar free". Time for parents to take back the power and demand the syrup again. Okay so you are worried about your childrens teeth, well after the medicine give them a sip of water. That way the sugar cannot cling to their teeth and it can get to work faster. When I discussed my concerns with my own doctor he said I was worrying about nothing. I am not a fool, neither are parents. Its time to step up, look up and take notice of what you are feeding your children and yourself. Look closely at packages "sugar free" or "healthy option" or "low in fat" are probably laced with aspartamine. If you where to google and type in the word apartamine you would find many web sites that are trying to ban the stuff. Did you know that diet drinks make you hungry, you are more likely to eat more after a diet drink than if you just drank plain water. What about the perfectly clear ranges of fruity waters. They all contain aspatamine or aspartame. I don't think have allowed it into Europe yet! Hooray for Europe. Sugar free does not means its safe. Children who suffer from "Maple Syrup Urine Disease" or "Phenylketonuria" CANNOT tolerate aspartamine and the choice for these children is becoming limited by the overuse of aspartamine in our foods. Parents think they are doing something good for children and long term, has any one asked is it going to do any long term harm? I am not saying it does, but from a personal experience if I eat anything with aspartamine added I feel Sick, bloated, my stomach cramps, I need to go to the toilet and I feel ill for hours. Its like Irritable Bowel Syndrome. but it was caused for me by drinking, eating, consuming aspartamine. So hands up all those out there who do not like aspartamine. "No artificial, colouring or preservatives" "No added sugar" do they ever dare say "NO aspartamine?" no they say "No artificial sweeteners" Sugar in all shapes and form, natural sugar has an OSE on the end. Glucose, Lactose, Fructose, Sucrose, Sucralose, Maltose, Galactose, and artificial sweeteners have an INE or and NE on the end. aspartamine, aspartame, ascelfulfamine, saccharine. I am not saying that people such as diabetics can eat SUGAR for you, you need to stick to your regime. Sugar can cause your blood sugar to raise suddenly causing long term problems for Diabetics. What I am saying is everything in moderation for all of us. Diabetics have to be extra careful.
3 people like this
4 responses
@MrsAdvice (623)
• United States
28 Jan 07
I just posted a discussion on aspartame and found yours! My mom read me an article that it causes depression and headaches and from this dicussion I see it is why I have been diagnosed with Irritable Bowel Syndrome and the parkinsons' thing really has me wondering if that is why I have developed a facial twitch, my whole right side of my face has started twitching, and especially my right eye. Vitamin B seems to be helping, but I wonder if that is what actually caused it. I use two full packets of sweetener per cup of coffee, although I usually only have 2 - 4 cups of coffee a day, that is a lot of aspartame! Thank you for this valuable information. My mom is looking into some stuff that is all natural with no aspartame and it is not stevia, which I cannot stand.
6 Feb 07
Glad I could help, although it is my opinion :) and nutra sweet say there is no link between aspartame, aspartamine and the current rate or increase in certain illnesses. I think the research they did is flawed because there is a wealth of information on the www that shows that aspartame and aspartamine cause or can be related to a lot of medical problems. So why is it still on the shelves. We all need to say NO, Europe will not allow it in their country, why should we have to put up with it. Good luck and I hope you feel better soon.
1 person likes this
@Trace86 (5033)
• United States
16 Jan 07
I can tell when I have had too much aspartame, nutrasweet. I get terrible headache and Parkinsonian tremors. My eyes will feel like they can't focus, like they are going to bounce out of my head. So far, I have not had an adverse reaction to Splenda. I try very hard to not sweeten my drinks, or if I do, I use one packet of sugar or Splenda. Once in a while, I will still have a drink with nutrasweet, but try to limit it greatly.
16 Jan 07
I tend to avoid fizzy drinks all together, soda water and water are my poison :D and tea, lots of tea with milk, adds guilt smile here, I do take sugar and I do have a sweet tooth but not as sweet as it used to be.
@Eskimo (2317)
3 Mar 07
I don't like aspartame, and try and avoid it as much as possible, A couple of years ago, the company that makes sucralose (made from sugar) said it had a contract for diet Pepsi and Diet Coke, but I've never seen it in the U.K. so must be for other countries. Taking low calorie sweetners in drinks, means that you need to get calories from elsewhere, and if it comes from fat then it may be less healthier for you than taking non diet drinks.
@eselim (37)
• Turkey
28 Feb 07
Hi Destiny, How are you? I hope well.I had e-mail from an american health site,if you send your e-mail address,I send it to you.Aspartam is forming another risky chemical while it is warm. It turns to formaldehyde; so,it has a label writing ''Drink cold'' on the tin.I am a chemist in the Tech.University.